# SDR AALA20170212002

- Difficulty date: February 6, 2017
- Submitted: February 16, 2017
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 68,349 hours, 8,188 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 43135
- Condition: Failed
- Location: Cabin
- Part time: 33,269 hours, 3,843 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DOOR L4 OVERHEAD PANEL EMERGENCY POWER SUPPLY (PACK) M33407 FAILED LOADING, EMERGENCY LIGHTS DO NOT COME ON AND CANNOT RECHARGE BATTERY. REPLACE POWER SUPPLY (PACK) M33407 PER 33-51-06.
